# SDR CALA2022031700684

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 72,440 hours, 30,726 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D53233267000
- Condition: Cracked
- Location: Fr26str41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

27JUL SFO CF -9 :EXTERNAL FUSELAGE SKIN HAS DOUBLER INSTALLED FRAME 26 A T STR 41 LT. :REINSPECT DOUBLER PER PER SRI-53-00-11-2-003-00 USING AIRBUS NTM 51-10-16 (EDDY CURRENT) B EFORE 48000 FC. OK TO CF PER SRI 53-00-11-2-003-00 AND SFOIQ WAL SH.   13OCT OPB INF- :SUBSEQUENT INSP TBD.    19OCT SFO INF-  :PER SRI 53-00-11-2-003-00 FIRST INSP DUE 33400C 41750T AFTER RPR EMBODIMENT, SUBSUQUENT INSP TBD*TOMC JO* QC NOTED. RECORDS UPDATE AT CUTOVER-AN ***CORRECTION...AN ASSOCIATED CF9037 INIT: W/I 33400 FC OR 41750 FH FROM REPAIR...AN/U345625 QC NOTED QC NOTED LOG TRANSFER TO ELB TOMCQC REV PERFORMED REMOVED EXTERNAL FUSELAGE SKIN DOUBLER AT FR 26 STR 41LH AND INS TALLED NEW DOUBLER IAW SRM 53-21-11-300-090.SEE LOG PAGE 8194314 FOR REINSPECTION LIMITS OF REPAIR. ALL WORK ACCOMPLISHED ON HAEC O NR 9296329.
